# SDR P5CA0300866

- Difficulty date: March 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1480 CRACKED NR 9, 11 L/E, NR 11 R/S.  REPAIRED PER SB 747 53A 2390 R1 CONTINUE REINSPECTION 1600 FLT CYCLES COI 920.
